# SDR 2003FA0000328

- Difficulty date: March 10, 2003
- Submitted: March 28, 2003
- Operation: General aviation
- Aircraft: N64551
- Make and model: Cessna 172P
- Aircraft serial: 17275577
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 70275
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED IN EXHAUST PORT AREA OF THE HEAD.
